MathSciNet Relay Station
MathSciNet bibliographic data
MR996199 30C85 (31A15)
Bishop, C. J.; Carleson, L.; Garnett, J. B.; Jones, P. W. Harmonic measures supported on curves. Pacific J. Math. 138 (1989), no. 2, 233–236.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement